Alert archive / Idaho / Red Flag Warnings in 2013

Red Flag Warning 13, NWS Boise, ID

August 9, 2013Idaho County, Valley County, Idaho

NWS Boise, ID issued this red flag warning at Aug 9, 2013, 2:41 AM PDT for Idaho County, Valley County, Idaho. It took effect at Aug 9, 2013, 11:00 AM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 9, 2013, 2:41 AM PDT (09:41 UTC)
In effect from
Aug 9, 2013, 11:00 AM PDT
Expired
Aug 9, 2013, 11:00 PM PDT
In force
12 hr
Issued by
NWS Boise, ID

Counties Idaho County, ID, Valley County, ID

The radar

The Boise radar (KCBX), 210 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:00 PM PDTTSTM WND DMG29 Ese Red River Hot Spr, IDA MICROBURST WITH ESTIMATED 60MPH WINDS BLEW DOWN 20+ TREES AROUND CREWS ON THE GOLD PAN FIRE. TREES BLOCKED ROADS AND CREWS HAD TO USE CHAINSAWS TO GET OUT OF THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 9.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
3700 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WWUS85 KBOI 090941
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
341 AM MDT FRI AUG 9 2013

...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR NORTHERN BOISE
NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST/WESTERN SAWTOOTH
NATIONAL FOREST AND VALE BLM...WHICH ARE FIRE WEATHER ZONES
403...421 AND 637...

...RED FLAG WARNING FOR LIGHTNING AND DRY FUELS REMAINS IN EFFECT
FOR EASTERN PAYETTE NATIONAL FOREST AND BURNS BLM...WHICH ARE FIRE
WEATHER ZONES 402 AND 636...

.MOISTURE WILL REMAIN ACROSS PORTIONS OF THE DISTRICT THROUGH
TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE IN THE BURNS BLM
WITH ANOTHER ROUND OF SCATTERED THUNDERSTORMS DEVELOPING ACROSS
THE EASTERN PAYETTE NATIONAL FOREST. ELSEWHERE...THUNDERSTORMS WILL
BE ISOLATED AS DRIER AIR WORKS INTO PORTIONS OF SOUTHWEST IDAHO
AND SOUTHEAST OREGON. GUSTY AND ERRATIC WINDS WILL ACCOMPANY THE
STORMS. 

IDZ402-092130-
/O.CAN.KBOI.FW.W.0012.000000T0000Z-130810T1200Z/
/O.NEW.KBOI.FW.W.0013.130809T1800Z-130810T1200Z/
EASTERN PAYETTE NATIONAL FOREST-
341 AM MDT FRI AUG 9 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT
SATURDAY FOR LIGHTNING FOR EASTERN PAYETTE NATIONAL FOREST...
WHICH IS FIRE WEATHER ZONE 402...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO
6 AM MDT SATURDAY. 

* THUNDERSTORMS...SCATTERED COVERAGE.

* OUTFLOW WINDS...GUSTY AND ERRATIC WINDS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

IDZ403-421-ORZ637-091045-
/O.CAN.KBOI.FW.W.0012.000000T0000Z-130809T1200Z/
NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST/WESTERN SAWTOOTH NATIONAL FOREST-
VALE BLM-
341 AM MDT FRI AUG 9 2013

...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR NORTHERN BOISE
NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST/WESTERN SAWTOOTH
NATIONAL FOREST AND VALE BLM...WHICH ARE FIRE WEATHER ZONES
403...421 AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG
WARNING. 

THUNDERSTORM COVERAGE HAS DIMINISHED OVERNIGHT. THE COVERAGE IS
EXPECTED TO REMAIN ISOLATED.

$$

ORZ636-092130-
/O.CON.KBOI.FW.W.0012.000000T0000Z-130810T0600Z/
BURNS BLM-
241 AM PDT FRI AUG 9 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE
636...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* THUNDERSTORMS...SCATTERED COVERAGE.

* OUTFLOW WINDS...GUSTY AND ERRATIC UP TO 50 MPH WITH BLOWING 
  DUST POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


L
2 follow-up statements
565 
WWUS85 KBOI 091930
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
130 PM MDT FRI AUG 9 2013

...RED FLAG WARNING FOR HIGH HAINES VALUES FOR THE BOISE NATIONAL
FOREST AND WESTERN PORTION OF THE SAWTOOTH FOREST FROM MIDNIGHT
TONIGHT THROUGH MIDNIGHT SUNDAY MORNING. THIS IS FOR FIRE ZONES
403 AND 421...

...RED FLAG WARNING FOR LIGHTNING AND DRY FUELS REMAINS IN EFFECT
FOR EASTERN PAYETTE NATIONAL FOREST AND BURNS BLM...WHICH ARE
FIRE WEATHER ZONES 402 AND 636...


IDZ403-421-101500-
/O.EXB.KBOI.FW.W.0012.130810T0600Z-130811T0600Z/
NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST/WESTERN SAWTOOTH NATIONAL FOREST-
130 PM MDT FRI AUG 9 2013

...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MDT SATURDAY NIGHT FOR HIGH HAINES FOR NORTHERN BOISE NATIONAL
FOREST AND SOUTHERN BOISE NATIONAL FOREST/WESTERN SAWTOOTH
NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 403 AND 421...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR HIGH HAINES...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT. 

* HAINES...AS DRIER AIR FILTERS NORTH OF THE NEVADA BORDER AND
  INTO THE FOREST. HAINES 6 CONDITIONS WILL DEVELOP AFTER MIDNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.
&&

$$

IDZ402-100600-
/O.EXT.KBOI.FW.W.0013.000000T0000Z-130810T0600Z/
EASTERN PAYETTE NATIONAL FOREST-
130 PM MDT FRI AUG 9 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
HIGH HAINES FOR EASTERN PAYETTE NATIONAL FOREST...WHICH IS FIRE
WEATHER ZONE 402...

THE RED FLAG WARNING FOR THE EASTERN PAYETTE FOREST HAS BEEN
CHANGED AND IS NOW ONLY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* THUNDERSTORMS...SCATTERED COVERAGE.

* OUTFLOW WINDS...GUSTY AND ERRATIC WINDS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ORZ636-101500-
/O.EXT.KBOI.FW.W.0012.000000T0000Z-130811T0300Z/
BURNS BLM-
1230 PM PDT FRI AUG 9 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT SATURDAY FOR
HIGH HAINES FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636...

THE RED FLAG WARNING HAS BEEN CHANGED AND IS NOW IN EFFECT UNTIL
8 PM PDT SATURDAY.

* THUNDERSTORMS...SCATTERED COVERAGE. STORMS ARE EXPECTED TO
  DIMINISH OVERNIGHT BUT REDEVELOP TO SCATTERED COVERAGE SATURDAY
  AFTERNOON.

* OUTFLOW WINDS...GUSTY AND ERRATIC UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$


H
568 
WWUS85 KBOI 100533
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1133 PM MDT FRI AUG 9 2013

...RED FLAG WARNING FOR HIGH HAINES VALUES FOR THE BOISE NATIONAL
FOREST AND WESTERN PORTION OF THE SAWTOOTH FOREST FROM MIDNIGHT
TONIGHT THROUGH MIDNIGHT SUNDAY MORNING. THIS IS FOR FIRE ZONES
403 AND 421...

...RED FLAG WARNING FOR LIGHTNING AND DRY FUELS REMAINS IN EFFECT
FOR EASTERN PAYETTE NATIONAL FOREST AND BURNS BLM...WHICH ARE
FIRE WEATHER ZONES 402 AND 636...

IDZ402-100645-
/O.EXP.KBOI.FW.W.0013.000000T0000Z-130810T0600Z/
EASTERN PAYETTE NATIONAL FOREST-
1133 PM MDT FRI AUG 9 2013

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES FOR EASTERN PAYETTE NATIONAL
FOREST...WHICH IS FIRE WEATHER ZONE 402...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

LIGHTER WINDS AND HIGHER HUMIDITY OVERNIGHT.


$$

ORZ636-101345-
/O.CON.KBOI.FW.W.0012.000000T0000Z-130811T0300Z/
BURNS BLM-
1033 PM PDT FRI AUG 9 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM...WHICH IS
FIRE WEATHER ZONE 636...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT SATURDAY. 

* THUNDERSTORMS...SCATTERED COVERAGE. STORMS ARE EXPECTED TO 
  DIMINISH OVERNIGHT BUT REDEVELOP TO SCATTERED COVERAGE 
  SATURDAY AFTERNOON. 

* OUTFLOW WINDS...GUSTY AND ERRATIC UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

IDZ403-421-101345-
/O.CON.KBOI.FW.W.0012.130810T0600Z-130811T0600Z/
NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST/WESTERN SAWTOOTH NATIONAL FOREST-
1133 PM MDT FRI AUG 9 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR NORTHERN
BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST/WESTERN
SAWTOOTH NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 403 AND
421...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT. 

* HAINES...AS DRIER AIR FILTERS NORTH OF THE NEVADA BORDER AND 
  INTO THE FOREST. HAINES 6 CONDITIONS WILL DEVELOP AFTER 
  MIDNIGHT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 
&&

$$


W

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 9, 1:53 AM PDT, 48 minutes earlier.

Area forecast discussion, Aug 9, 1:53 AM PDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
253 AM MDT FRI AUG 9 2013

.SHORT TERM...TODAY THROUGH SATURDAY...CONVECTION IS STILL ACTIVE
OVER PORTIONS OF THE CWA EARLY THIS MORNING. SCATTERED THUNDERSTORMS
CONTINUE ACROSS SOUTHEAST OREGON WHILE THE CONVECTION WAS LIMITED TO
ISOLATED SHOWERS IN PORTIONS OF SW IDAHO NORTH OF THE TREASURE
VALLEY. THE CONVECTION WAS BEING DRIVEN BY AN UPPER LOW NEAR THE
NORTHERN CALIF COAST AS SHORT WAVES PIVOT AROUND THE LOW. DRIER AIR
WAS BEGINNING TO FUNNEL INTO PORTIONS OF SW IDAHO AS SKIES HAVE
CLEARED TO THE SOUTH AND EAST OF BOISE. FOR THE REST OF TODAY...
EXPECT THE THUNDERSTORMS TO REMAIN OVER SE OREGON AND THE WEST
CENTRAL MTNS. THE AFOREMENTIONED DRY SLOT WILL INHIBIT CONVECTION
ACROSS THE REMAINDER OF SW IDAHO. THE UPPER LOW WILL GRADUALLY SHIFT
NORTHWARD REACHING THE OREGON COAST ON SATURDAY. THE OVERALL
COVERAGE OF CONVECTION WILL CHANGE LITTLE THROUGH SATURDAY...AS THE
DRY SLOT WILL RESULT IN MOSTLY CLEAR SKIES FOR MUCH OF SW IDAHO
/EXCEPT THE WEST CENTRAL MTNS/ AND ANOTHER ROUND OF SHOWERS AND
STORMS IN SE OREGON. SOUTHERLY FLOW AHEAD OF THE LOW WILL KEEP
TEMPERATURES SLIGHTLY ABOVE NORMAL. WINDS WILL BE GENERALLY 10 MPH
OR LESS...EXCEPT STRONGER WINDS WILL OCCUR IN THE VICINITY OF
THUNDERSTORMS.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...CLOSED UPPER LEVEL LOW
WILL PROGRESS NORTHWARD ALONG THE OREGON/WASHINGTON COAST THIS
WEEKEND...LEAVING EASTERN OREGON AND SOUTHWESTERN IDAHO UNDER THE
INFLUENCE OF SOUTHWESTERLY FLOW ALOFT THROUGH EARLY NEXT WEEK. UPPER
LOW WILL MOVE NORTH INTO BRITISH COLUMBIA ON MONDAY BUT NEXT PACIFIC
SYSTEM WILL QUICKLY TAKE ITS PLACE...FOR LITTLE CHANGE IN LOCAL
WEATHER. EXPECT NEAR NORMAL TEMPERATURES AND CHANCES OF SHOWERS AND
THUNDERSTORMS /MAINLY ACROSS SE OREGON/ THROUGH THE PERIOD.

&&

.AVIATION...ISOLATED TO SCATTERED MVFR THUNDERSTORMS /ACROSS SE
OREGON AND THE WEST CENTRAL MTNS/ THROUGH 15Z. LIGHT TO MODERATE
SURFACE WINDS THROUGH SUNRISE /NW ACROSS OREGON AND SE ACROSS
IDAHO/...WITH GUSTY AND ERRATIC WINDS IN THE VICINITY OF STORMS.
SOUTHEASTERLY WINDS ALOFT WILL AVERAGE 15 KTS AT 10K FT MSL.

WEEKEND OUTLOOK...PREDOMINANTLY VFR. SCATTERED SHOWERS AND
THUNDERSTORMS - MAINLY ACROSS SE OREGON AND THE CENTRAL IDAHO
MOUNTAINS.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING UNTIL 6 AM MDT EARLY THIS MORNING IDZ403-421.
     RED FLAG WARNING UNTIL 6 AM MDT SATURDAY IDZ402.
OR...RED FLAG WARNING UNTIL 6 AM MDT EARLY THIS MORNING ORZ637.
     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ636.
&&

WEATHER.GOV/BOISE

SHORT TERM...BW
LONG TERM....MT
AVIATION.....MT
Hazardous weather outlook, Aug 8, 4:32 AM PDT, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
532 AM MDT THU AUG 8 2013

IDZ011>016-028>030-033-ORZ061>064-091145-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
532 AM MDT THU AUG 8 2013 /432 AM PDT THU AUG 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 8, 8:43 PM PDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
943 PM MDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND GST     RED BUTTE               43.35N 117.43W
08/08/2013  M46.00 MPH       MALHEUR            OR   MESONET

            THUNDERSTORMS WITH WINDS SOUTH 34G46 MPH AS OF 824 PM MDT
            SHIFTED TO WNW 12G45 MPH IN THE HOUR ENDING AT 924 PM.

&&

VMILLS
Local storm report, Aug 8, 9:05 PM PDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
1005 PM MDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     4 SSW WESTFALL BUTTE    43.90N 117.98W
08/08/2013  M55.00 MPH       MALHEUR            OR   MESONET

            COLLAPSING THUNDERSTORM PUT OUT WNW WINDS GUSTING TO 55
            IN THE HOUR ENDING AT 952 PM...AND 0.13 INCHES OF PRECIP.
            TEMPERATURE DROPPED 19 DEGREES/HOUR.

&&

VMILLS
Local storm report, Aug 8, 9:54 PM PDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
1054 PM MDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND GST     5 SE DEER HEAVEN MOUNTA 43.17N 115.14W
08/08/2013  M44.00 MPH       ELMORE             ID   MESONET

            OUTFLOW WINDS FROM THE ENE INCREASED TO 25G44 IN THE HOUR
            ENDING 1044 PM.

1028 PM     TSTM WND GST     5 N OTIS MOUNTAIN       44.04N 118.42W
08/08/2013  M40.00 MPH       GRANT              OR   MESONET

            ANTELOPE RAWS 6460 FT MSL WIND FROM THE N 830-930 PM
            SHIFTED TO WSW AND GUSTED TO 40 MPH IN THE HOUR ENDING AT
            1028 PM.

1014 PM     TSTM WND GST     3 S FLAT TOP BUTTE      43.12N 114.66W
08/08/2013  M43.00 MPH       GOODING            ID   MESONET

            GWYNN RANCH HILL OUTFLOW FROM THUNDERSTORMS WIND SSE
            38G43 MPH IN THE HOUR ENDING 1015 PM.

&&

VMILLS
Special weather statement, Aug 8, 10:48 PM PDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
1148 PM MDT THU AUG 8 2013

IDZ012>014-090630-
ADA ID-CANYON ID-BOISE ID-ELMORE ID-GEM ID-
1148 PM MDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  ADA COUNTY IN SOUTHWEST IDAHO...
  NORTHEASTERN CANYON COUNTY IN SOUTHWEST IDAHO...
  WEST CENTRAL ELMORE COUNTY IN SOUTHWEST IDAHO...
  SOUTH CENTRAL GEM COUNTY IN SOUTHWEST IDAHO...
  AND SOUTHWESTERN BOISE COUNTY IN WEST CENTRAL IDAHO...

UNTIL 1230 AM MDT.

AT 1146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 9 MILES SOUTHEAST OF BOISE...MOVING NORTHWEST
AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

THE THUNDERSTORM WILL BE NEAR...
  BLACKS CREEK RESERVOIR AND LUCKY PEAK DAM AROUND 1150 PM MDT...
  BOISE AROUND MIDNIGHT MDT...
  GARDEN CITY AND MERIDIAN AROUND 1205 AM MDT...
  EAGLE AND HIDDEN SPRINGS AROUND 1210 AM MDT...
  STAR AROUND 1220 AM MDT...
  FIREBIRD SPEEDWAY AROUND 1225 AM MDT.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TAKE SHELTER INSIDE A
BUILDING OR VEHICLE WHEN THUNDERSTORMS APPROACH. LIGHTNING CAN OCCUR
15 MILES OR MORE AWAY FROM THE CENTER OF A STORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4379 11677 4394 11623 4340 11570 4321 11612
TIME...MOT...LOC 0548Z 145DEG 35KT 4350 11616

BW

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 10:48 PM PDTSpecial Weather StatementBOIAda42 min

Nearby

Red Flag Warnings in Idaho, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.